# SDR DHL200072141C

- Difficulty date: July 31, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR AREA RT SECTION APPROX BS 1335 STRINGER 17 IS CRACKED AT ATTACH POINT TO ANGLE SUPPORT.  CUT AND REMOVED 9 INCH SECTION OF STRINGER 17R FROM BS 1329 TO BS 1338 PER SRM 53-10-3.  SPLICED IN NEW SECTION OF STRINGER PER SRM 53-10-3.  TREATED AND PRIMED PER SRM 51-10-2.
